# SDR FDEA201910012792

- Difficulty date: October 1, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: ARC72001
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER ISLAND STRUCTURE DELAMINATED FROM STATION XORS1044 TO XORS1093   (FROM DAC DRAWING ARC7169). REPAIRED L/H WING UPPER ISLAND STRUCTURE PER SRM 57-50-80-2R. REPAIR #3 PAGE 39.
